# SDR REXA2016082601607

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 21,620 hours, 14,036 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK PBE HAS LOST ITS VACUUM SEAL AND IS SOFT TO THE TOUCH.  REMOVED AND REPLACED THE PBE IAW AMM 35-31-06.  NO DEFECTS NOTED AT THIS TIME. ACFT OK FOR SERVICE.
